Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 69, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 18, 2005, 1:52 PM EDT for Midland County, Michigan. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2005, 1:52 PM EDT (17:52 UTC)
- Expired
- Jul 18, 2005, 2:31 PM EDT
- In force
- 39 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Midland County, MI
The radar
The Detroit radar (KDTX), 130 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 2:07 PM EDT | TSTM WND DMG | Midland, MI | SEVERAL TREE BRANCHES AND POWER LINES WERE BLOWN DOWN. WIND SPEEDS WERE ESTIMATED AT 70 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 11:10 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1397 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDTX 181752 SVRDTX MIC111-181830- /O.NEW.KDTX.SV.W.0069.050718T1752Z-050718T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 152 PM EDT MON JUL 18 2005 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MIDLAND COUNTY IN SOUTHEAST MICHIGAN * UNTIL 230 PM EDT * AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM EDENVILLE TO PORTER TOWNSHIP...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF MIDLAND TO 13 MILES SOUTHWEST OF MIDLAND...MOVING EAST AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... MIDLAND AROUND 200 PM EDT POSEYVILLE AROUND 205 PM EDT LAPORTE AROUND 210 PM EDT LAT...LON 4381 8444 4347 8449 4348 8417 4382 8418 $$ DEG / MANN
2 follow-up statements
000 WWUS53 KDTX 181808 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 208 PM EDT MON JUL 18 2005 MIC111-181830- /O.CON.KDTX.SV.W.0069.000000T0000Z-050718T1830Z/ MIDLAND MI- 208 PM EDT MON JUL 18 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 230 PM EDT FOR MIDLAND COUNTY... AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BOMBAY TO GORDONVILLE...OR ALONG A LINE EXTENDING FROM 12 MILES NORTH OF MIDLAND TO 9 MILES SOUTHWEST OF MIDLAND...MOVING EAST AT 25 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... MIDLAND AND LAPORTE BY 215 PM EDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR SOUTHEAST MICHIGAN. LAT...LON 4381 8444 4347 8449 4348 8417 4382 8418 $$ MANN
000 WWUS53 KDTX 181831 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 232 PM EDT MON JUL 18 2005 MIC111-181842- /O.EXP.KDTX.SV.W.0069.000000T0000Z-050718T1830Z/ MIDLAND MI- 232 PM EDT MON JUL 18 2005 ...THE SEVERE THUNDERSTORM WARNING FOR MIDLAND COUNTY HAS EXPIRED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA. THUS...THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR SOUTHEAST MICHIGAN. LAT...LON 4381 8444 4347 8449 4348 8417 4382 8418 $$ MANN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 7:25 AM EDT, 6 hours 27 minutes earlier.
Area forecast discussion, Jul 18, 7:25 AM EDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
725 AM EDT MON JUL 18 2005
.AVIATION...
MVFR VISIBLITY IN FOG AND SOME SNEAKY IFR STRATUS WILL BE THE
IMMEDIATE CONCERN FOR AVIATION INTERESTS. THIS WILL BE ACCOMPANIED
BY SCATTERED THUNDERSTORMS THIS MORNING AROUND FNT AND MBS AND FOLLOWED
BY THUNDERSTORMS AND A CHANCE OF SEVERE WEATHER THIS AFTERNOON AND
THIS EVENING AT ALL TERMINAL SITES.
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO BUBBLE OVER THE
SAGINAW VALLEY AND THUMB AS LOW LEVEL FLOW INCREASES AND
TRANSPORTS EVEN MORE MOISTURE INTO THE AREA. THE SAME INCREASING
SW GRADIENT FLOW AND CLEAR SKY HAS HELPED FOG AND AN AREA OF LOW
STRATUS DEVELOP FROM INDIANA INTO SE MICHIGAN SOUTH OF INTERSTATE
69. EXPECT THIS TO SPREAD THROUGH THE REST OF THE AREA FROM FNT
SOUTH TO THE OHIO BORDER, AT LEAST IN LARGE PATCHES, AND THEN MIX
INTO AN MVFR CEILING BEFORE MIXING OUT BY NOON.
AS TEMPERATURES RISE INTO THE LOWER AND MID 90S THIS AFTERNOON,
VERY UNSTABLE CONDITIONS WILL DEVELOP OVER SE MICHIGAN. THIS,
ALONG WITH A COLD FRONT MOVING IN FROM THE WEST, WILL RESULT IN
ROUND OF THUNDERSTORMS AND A CHANCE OF SEVERE WEATHER, MAINLY
BETWEEN 20 AND 24Z TODAY.
AFTER THE STORMS MOVE OUT OF THE AREA, HIGH PRESSURE WILL BUILD
IN AND BRING A CLEARING TREND HEADING INTO TUESDAY MORNING.
&&
.PREV DISCUSSION... (ISSUED 338 AM EDT MON JUL 18 2005)
SHORT TERM...TODAY AND TONIGHT
THUNDERSTORMS AND SEVERE WEATHER POTENTIAL REMAIN FRONT AND CENTER
FOR TODAY AND TONIGHT. NOT SURPRISING, ALONG WITH THE SEVERE WEATHER
POTENTIAL, IS HOT AND HUMID CONDITIONS ALSO REQUIRING ADDED
ATTENTION WITH HIGHS APPROACHING MID 90S AND HEAT ADVISORY
CRITERIA.
FIRST THINGS FIRST, WHICH IS EARLY MORNING CONVECTION BUBBLING
AROUND CENTRAL AND SW LOWER. SATELLITE IMAGERY HAS SHOWN AC
GRADUALLY INCREASING IN THAT AREA AS A FRESH SURGE OF HIGHER THETA-E
AIR MOVES IN THROUGH THE LOW LEVELS ON INCREASING SW FLOW. THE 00Z
MODELS HAVE ZEROED IN ON THIS BUT MEAN RH IS ON THE LOW SIDE FOR
ANYTHING MORE THAN SCATTERED THIS MORNING AND THEN ONLY AROUND THE
TRI CITIES.
DISSIPATING MORNING ACTIVITY AND THINNING DEBRIS CLOUDS FROM
WISCONSIN STORMS WILL SET THE STAGE FOR NEARLY FULL SUN AND DAYTIME
HEATING. HIGH TEMPS IN THE LOWER 90S LOOK EASILY REACHABLE WITH SOME
MID 90S POSSIBLE AROUND DETROIT. SURFACE DEWPOINTS IN THE LOWER 70S
WILL HAVE SURFACE BASED CAPE APPROACHING 3000 J/KG AND MIXED LAYER
CAPE AROUND 2300 J/KG. MODEL FORECAST SOUNDINGS DO SHOW THE
HODOGRAPH RUNNING A LITTLE SHORT ON THE SHEAR PROFILE, BOTH IN THE
0-3 KM AND 0-6 KM LAYERS BUT THE BIG CAPE WILL OVERACHIEVE AS 500 MB
WINDS APPROACH 35 KNOTS. PLAN TO CONTINUE THE MENTION OF SEVERE
WEATHER IN OUR HWO WITH THE PRIMARY MODE OF CONVECTION BEING LINES
AND BOWS WITH DAMAGING WINDS.
THE STRONG SURFACE HEATING AND ADVECTION ON INCREASED SW FLOW WILL
COMBINE TO RAISE THE HEAT INDEX INTO THE ADVISORY RANGE FOR SE
MICHIGAN. EVEN THOUGH IT HAS BEEN A HOT SUMMER THUS FAR, AND MAYBE
EVEN BECAUSE OF THAT, IT WILL BE A GOOD IDEA TO HEIGHTEN AWARENESS
ON HEAT INDEX VALUES OVER 100 TODAY. SURFACE TEMPS OF 95/73 RESULT
IN HEAT INDEX OF 105 WHICH IS THE UPPER END OF THE RANGE TODAY.
EXPECT HEAT ADVISORY CRITERIA, HEAT INDEX OF 100 TO 105, TO BE
REACHED ON EITHER SIDE FOR A 3 HOUR PERIOD DURING THE MID TO LATE
AFTERNOON HOURS. THIS IS STRONGLY SUPPORTED BY OBSERVATIONS
YESTERDAY UPSTREAM OVER MUCH OF ILLINOIS.
THE PREFRONTAL TROF AND ASSOCIATED LINE OF STORMS WILL EXIT TO OUR
EAST BY LATE EVENING AND OPEN THE DOOR FOR COOLER AND LESS HUMID
CONDITIONS OVERNIGHT AND INTO TUESDAY.
LONG TERM...
WITH THE FRONT THROUGH THE STATE BY TUESDAY MORNING...EXPECT AT
LEAST LESS HUMID CONDITIONS AS DEW POINTS DROP BACK INTO THE LOWER
60S. MODELS IN GOOD AGREEMENT WITH DRY AND STABLE AIR FOR TUESDAY
AND WEDNESDAY. EXPECT SOME CU ON BOTH DAYS...BUT ANY BKN CU SHOULD
BE FOR ONLY AN HOUR OR TWO GIVEN THE VERY DRY AIR JUST ABOVE 850
MBS. CONVECTION IS EXPECTED TO DEVELOP ACROSS UPPER MI AND BACK
INTO WI LATE WEDNESDAY. THERE MAY BE SOME INCREASE IN MID AND HIGH
CLOUDS LATE WEDNESDAY IN THE NORTHWEST PORTIONS OF THE SOUTHEAST
MI...BUT NOTHING TO PRECLUDE A MOSTLY SUNNY FORECAST.
DESPITE 850 TEMPS DIFFERENT BY 2 C ACROSS LOWER MICHIGAN ON TUESDAY
AND INTO WEDNESDAY...MOS TEMPS ARE VERY CLOSE FOR NEARLY ALL
LOCATIONS AND TIME PERIODS. THEREFORE WILL NOT DIFFER TOO MUCH FROM
THAT.
BEYOND WEDNESDAY...SOME QUESTION ABOUT LATE WEDNESDAY NIGHT. THERE
WILL BE GOOD LOW LEVEL JET ADVECTING MOISTURE JUST WEST OF SOUTHEAST
MI. EXPECT THUNDERSTORMS TO MOVE INTO NORTHERN AND WESTERN LOWER.
THINK THAT THE EVENT JUST TOO FAR AWAY TO GET PRECISE WITH THE
TIMING YET. WILL KEEP THE GOING FORECAST OF A CHANCE OF THUNDERSTORMS
ANYTIME FROM SUNRISE TO SUNSET THURSDAY AS THE NEXT SHORTWAVE
QUICKLY MOVES WITH THE FLOW ACROSS THE NORTHERN LAKES AND DRAGS A
WEAK COLD FRONT THROUGH LOWER MICHIGAN.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...HEAT ADVISORY...MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
MIZ083...2 PM MONDAY TO 8 PM MONDAY.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
AVIATION...BT
SHORT TERM...BT
LONG TERM....RBPHazardous weather outlook, Jul 18, 11:32 AM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1132 AM EDT MON JUL 18 2005 MIZ047>049-053>055-060>063-191545- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR- 1132 AM EDT MON JUL 18 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN ALONG AND NORTH OF I-69. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH 643 IS IN EFFECT UNTIL 7 PM EDT. SCATTERED THUNDERSTORMS WILL DEVELOP NEAR THE TRI CITIES AREA AND SAGINAW BAY BY EARLY THIS AFTERNOON. THUNDERSTORMS WILL BECOME NUMEROUS THIS AFTERNOON AND THIS EVENING OVER THE ENTIRE AREA WITH A GOOD CHANCE OF SEVERE WEATHER BETWEEN 1 PM AND 7 PM. DAMAGING STRAIGHT LINE WIND GUSTS APPROACHING 70 MPH WILL BE THE MAIN SEVERE WEATHER HAZARD AS STORMS MOVE FROM WEST TO EAST AT 30 MPH. SMALL HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE. HOT AND HUMID CONDITIONS WILL BE IN PLACE OVER THE REGION BY THIS AFTERNOON AS A COLD FRONT ARRIVES FROM THE WEST. THIS FRONT WILL BE STRONG FOR MID JULY. THE COMBINATION OF HEAT...HUMIDITY...AND A STRONG COLD FRONT WILL BE INGREDIENTS FOR THUNDERSTORMS CAPABLE OF SEVERE WEATHER DURING THE AFTERNOON AND EARLY EVENING. THE SEVERE WEATHER HAZARD WILL END BY LATE THIS EVENING AS THE LINE OF STORMS MOVES EAST OF THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON THURSDAY AS A WEAK COLD FRONT MOVES THROUGH LOWER MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS OCCURRED. DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. LCZ422-MIZ068>070-075-076-082-083-191545- ST. CLAIR RIVER-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE- MONROE- 1132 AM EDT MON JUL 18 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN FROM THE OHIO BORDER TO THE NORTHERN DETROIT SUBURBS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH 643 IS IN EFFECT UNTIL 7 PM EDT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND BECOME NUMEROUS LATE THIS AFTERNOON AND THIS EVENING. THERE IS A GOOD CHANCE OF SEVERE WEATHER BETWEEN 2 PM AND 9 PM. DAMAGING STRAIGHT LINE WIND GUSTS APPROACHING 70 MPH WILL BE THE MAIN SEVERE WEATHER HAZARD AS STORMS MOVE FROM WEST TO EAST AT 30 MPH. SMALL HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE. A HEAT ADVISORY IS IN EFFECT FROM 2 TO 8 PM AS TEMPERATURES ACROSS SOUTHEAST MICHIGAN REACH 90 TO 95 DEGREES WITH HEAT INDICES OF 100 TO 105 DEGREES. PERSONS SHOULD AVOID OUTDOOR ACTIVITY THIS AFTERNOON AND DRINK PLENTY OF FLUIDS TO AVOID HEAT RELATED ILLNESSES. THE SEVERE WEATHER HAZARD WILL END BY MIDNIGHT AS THE LINE OF STORMS MOVES EAST OF THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON THURSDAY AS A WEAK COLD FRONT MOVES THROUGH LOWER MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS OCCURRED. DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. LCZ423-460-LEZ444-LHZ421-422-441>443-462>464-191545- DETROIT RIVER-LAKE ST. CLAIR-MICHIGAN WATERS OF LAKE ERIE- OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 1132 AM EDT MON JUL 18 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH 643 IS IN EFFECT UNTIL 7 PM EDT. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS WESTERN LAKE HURON AND THE SAGINAW BAY EARLY THIS AFTERNOON. THUNDERSTORMS WILL BECOME NUMEROUS THIS AFTERNOON AND THIS EVENING OVER THE ENTIRE AREA WITH A GOOD CHANCE OF SEVERE WEATHER BETWEEN 1 PM AND 10 PM. DAMAGING STRAIGHT LINE WIND GUSTS APPROACHING 70 MPH WILL BE THE MAIN SEVERE WEATHER HAZARD AS STORMS MOVE FROM WEST TO EAST AT 30 MPH. SMALL HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE. HOT AND HUMID CONDITIONS WILL BE IN PLACE OVER THE REGION BY THIS AFTERNOON AS A COLD FRONT ARRIVES FROM THE WEST. THIS FRONT WILL BE STRONG FOR MID JULY. THE COMBINATION OF HEAT...HUMIDITY...AND A STRONG COLD FRONT WILL BE INGREDIENTS FOR THUNDERSTORMS CAPABLE OF SEVERE WEATHER DURING THE AFTERNOON AND EARLY EVENING. THE SEVERE WEATHER HAZARD WILL END BY MIDNIGHT AS THE LINE OF STORMS MOVES EAST OF THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON THURSDAY AS A WEAK COLD FRONT MOVES THROUGH LOWER MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS OCCURRED. DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. KEK
In the hours before
Special weather statement, Jul 18, 11:10 AM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1110 AM EDT MON JUL 18 2005 MIZ047>049-053>055-060>063-068>070-075>076-082>083-182300- BAY-GENESEE-HURON-LAPEER-LENAWEE-LIVINGSTON-MACOMB-MIDLAND- MONROE-OAKLAND-SAGINAW-ST. CLAIR-SANILAC-SHIAWASSEE-TUSCOLA- WASHTENAW-WAYNE- 1110 AM EDT MON JUL 18 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 643 IN EFFECT UNTIL 7 PM EDT FOR THE FOLLOWING AREA... IN MICHIGAN THIS WATCH INCLUDES 17 COUNTIES IN SOUTHEAST MICHIGAN BAY... GENESEE... HURON... LAPEER... LENAWEE... LIVINGSTON... MACOMB... MIDLAND... MONROE... OAKLAND... SAGINAW... SANILAC... SHIAWASSEE... ST. CLAIR... TUSCOLA... WASHTENAW... WAYNE... THIS INCLUDES THE CITIES OF...ADRIAN...ANN ARBOR...BAD AXE... BAY CITY...CARO...DETROIT...FLINT...HOWELL...LAPEER...MIDLAND... MONROE...OWOSSO...PONTIAC...PORT HURON...SAGINAW... SANDUSKY AND WARREN. LCZ422>423-460-LEZ444-LHZ421>422-182300- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- 1110 AM EDT MON JUL 18 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 643 IN EFFECT UNTIL 7 PM EDT FOR THE FOLLOWING AREA... THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS ST. CLAIR RIVER... DETROIT RIVER... LAKE ST. CLAIR... MICHIGAN WATERS OF LAKE ERIE... OUTER SAGINAW BAY... INNER SAGINAW BAY... PORT AUSTIN TO HARBOR BEACH MI... HARBOR BEACH TO PORT SANILAC MI... PORT SANILAC TO PORT HURON MI... LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI... LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI... LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 4:16 AM EDT | Heat Advisory | DTX | Lenawee, Livingston, Macomb, Monroe, Oakland, Saint Clair and 2 more | 12 hr |
| Jul 18, 1:46 PM EDT | Special Marine Warning | DTX | 90 min | |
| Jul 18, 2:05 PM EDT | Severe Thunderstorm Warning | DTX | Bay | 55 min |
| Jul 18, 2:17 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 88 min |
| Jul 18, 2:37 PM EDT | Special Marine Warning | DTX | 113 min | |
| Jul 18, 3:23 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 67 min |
| Jul 18, 3:35 PM EDT | Severe Thunderstorm Warning | DTX | Tuscola | 50 min |
| Jul 18, 3:39 PM EDT | Severe Thunderstorm Warning | DTX | Huron | 66 min |
| Jul 18, 3:48 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 34 min |
| Jul 18, 3:52 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 32 min |
| Jul 18, 4:15 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 45 min |
| Jul 18, 4:25 PM EDT | Special Marine Warning | DTX | 95 min | |
| Jul 18, 4:28 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 17 min |
| Jul 18, 5:18 PM EDT | Special Marine Warning | DTX | 42 min | |
| Jul 18, 5:41 PM EDT | Special Marine Warning | DTX | 50 min | |
| Jul 18, 5:59 PM EDT | Special Marine Warning | DTX | 46 min | |
| Jul 18, 6:24 PM EDT | Special Marine Warning | DTX | 96 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.